MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL
Model Number B5FD
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported they were using the kangaroo bag (for the kangaroo pump) to set up a feed for a patient.When they primed the bag, air was noticed in the line and they found the bag to be leaking.They noticed a cut in the tubing that was contributing to the leaking.They tried to tape the cut to see if the feed could still run, but the leak persisted.They transferred the milk to a new kangaroo bag that was not leaking and put the other one to the side.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
A device history record review could not be performed because a lot number was not available.The investigation found that all processes and controls were properly followed.There were no physical samples received for investigation.Based on the available information, it was not possible to determine the root cause of the reported condition.¿we will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
KANGAROO
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan, IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21546571
Report Number1423537-2025-00119
Device Sequence Number17876140
Product Code LZH
UDI-Device Identifier10885380177125
UDI-Public(01)10885380177125
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K221603
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberB5FD
Device Catalogue NumberB5FD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date03/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown